Consult Online With India's Top Doctors
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I was facing itching problems inside my vagina. I am sexually active. And last month I took I pill on 13th august. My gyno gave me cansoft cl. Last night I inserted it inside vagina. Since morning I am facing pain in lower abdomen. Is this common? And how to reduce the pain?

2 Doctors Answered
The pain is common wit h the fungal infection you have it will go once you finish the treatment
No it is not common.. You can consult me through Lybrate for homoeopathic treatment..
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.